I am currently on the monophasic birth control pill Previfem. Coincidentally, I began tanning at a tanning booth the week of my period (meaning I wasn't on any BC), and was fine my first couple of times. I started my new pack a few days ago, and the past few times I've been tanning I broke out with a blotchy rash on my chest, and some on my back and stomach. It wasn't painful, but instead VERY itchy. I know that tanning while on birth control is risky, HOWEVER...I have been on birth control before and tanned with no problems. The only difference is that I was on a different kind during that time (a triphasic pill, Tri-Sprintec). I know it's not the beds (I go to 2 different salons) or lotions (I tried tanning without and had the same problem). My question is, are there certain types of birth control that are more susceptible to tanning bed complications? Should I try switching to a different kind?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.